This website is intended for UK healthcare professionals only Log in | Register

Tag Archives: benzodiazepine

Correspondence

September 2010 Br J Cardiol 2010;17:219

Correspondence

Abstract

Safe combined intravenous opiate/benzodiazepine sedation for transoesophageal echocardiography Dear Sirs The recent article by Manika et al.1 regarding sedation for transoesophageal echocardiography (TEE) recommends a national agreed strategy for TEE sedation that incorporates both an opiate and a benzodiazepine. The survey data presented show only 6% of the UK hospitals questioned the use of opioids in combination with midazolam, perhaps with good reason. Bailey et al.2 investigated the effects of midazolam and the opiate fentanyl in volunteers. When midazolam alone was used, no significant respiratory effects were seen. Fentanyl alone prod

| Full text
Close

You are not logged in

You need to be a member to print this page.
Find out more about our membership benefits

Register Now Already a member? Login now
Close

You are not logged in

You need to be a member to download PDF's.
Find out more about our membership benefits

Register Now Already a member? Login now